RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1970, Volume 191, Number 3, Pages 551–552 (Mi dan35301)  

FLUID MECHANICS

The problem of closure in the theory of turbulence

B. Ya. Lyubimov, F. R. Ulinich


Full text: PDF file (317 kB)
UDC: 532.517.45
Presented: М. Д. Миллионщиков
Received: 11.06.1969

Citation: B. Ya. Lyubimov, F. R. Ulinich, “The problem of closure in the theory of turbulence”, Dokl. Akad. Nauk SSSR, 191:3 (1970), 551–552

Citation in format AMSBIB
\Bibitem{LyuUli70}
\by B.~Ya.~Lyubimov, F.~R.~Ulinich
\paper The problem of closure in the theory of turbulence
\jour Dokl. Akad. Nauk SSSR
\yr 1970
\vol 191
\issue 3
\pages 551--552
\mathnet{http://mi.mathnet.ru/dan35301}


Linking options:
  • http://mi.mathnet.ru/eng/dan35301
  • http://mi.mathnet.ru/eng/dan/v191/i3/p551

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:36
    Full text:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020